Notes on the Uniqueness and Value Sharing for Meromorphic Functions Concerning Differential Polynomials

  • Jin-Dong Li

Abstract

We study the problem of uniqueness of meromorphic functions concerning differential polynomials, and obtain some results. These results improve the results obtained earlier by Li [J. Sichuan Univ. (Natural Science Edition), 45, 21–24 (2008)] and Dyavanal [J. Math. Anal. Appl., 374, 335–345 (2011)].
Published
25.10.2014
How to Cite
LiJ.-D. “Notes on the Uniqueness and Value Sharing for Meromorphic Functions Concerning Differential Polynomials”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 10, Oct. 2014, pp. 1357–1366, http://umj.imath.kiev.ua/index.php/umj/article/view/2227.
Section
Research articles